Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Missed period, no periods even after taking Deviry, have cramping, swollen breasts, chest pain, undergo excessive exercise. Cause?

Hello, I m 19 and I ve always have irregular period. This time it is the lingers, almost 3months already since my last period. I thought t was due to excessive exercise cuz recently I played a lot of badminton, I went to the pharmacy and the pharmacy gave me Deviry for 3 days, today is the 9th day since tue past day of deviry but I haven t got my period. I do have some cramps in my lower abs and my breasts are swollen and when I breathe in, my chest hurts, these are the symptoms of period but why hasn t my period come?
Asked On : Tue, 9 Oct 2012
Answers:  0 Views:  43 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor